# SDR TSAA0434049

- Difficulty date: June 21, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- Aircraft time: 43,831 hours, 61,860 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: 2074021
- Part serial: 334
- Condition: Failed
- Location: Vert Speed
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS VERTICAL SPEED INDICATOR INOPERATIVE.  RETURN TO HNL.  REPLACED VERTICAL SPEED INDICATOR, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
